# SDR 2008UALA03916

- Difficulty date: July 21, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,371 hours, 8,097 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3A AFT EEL INOP.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
